# SDR CALA2020111601278

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 83,761 hours, 32,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5227902620451
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR INTERNAL STRUCTURE FWD VERTICAL INTERCOSTAL CRACKED AT FASTENER HOLES.   REMOVED AND REPLACED RT FWD EMERGENCY EXIT DOOR INTERNAL STRUCTURE FWD VERTICAL INTERCOSTAL SEGMENT, IAW A320 SRM 51-72-11-911-0 01.
